American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[3] László Lempert. On the cohomology groups of holomorphic Banach bundles. Trans. Amer. Math. Soc. 361 (2009) 4013-4025. MR 2500876.
Abstract, references, and article information   
View Article: PDF

[4] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Meziani. On the integrability of singular differential forms in two complex variables . Trans. Amer. Math. Soc. 321 (1990) 595-620. MR 989582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Walter Pranger. Riemann surfaces and bounded holomorphic functions . Trans. Amer. Math. Soc. 259 (1980) 393-400. MR 567086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chia Chi Tung. On the rationality of divisors and meromorphic functions . Trans. Amer. Math. Soc. 239 (1978) 399-406. MR 0463511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eric Bedford. Holomorphic continuation of smooth functions over Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 232 (1977) 323-341. MR 0481100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. R. O’Brian. Zeroes of holomorphic vector fields and Grothendieck duality theory . Trans. Amer. Math. Soc. 229 (1977) 289-306. MR 0445562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Juan A. Tirao. Square integrable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 190 (1974) 57-75. MR 0338270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard S. Millman. Complex structures on real product bundles with applications to differential geometry . Trans. Amer. Math. Soc. 166 (1972) 71-99. MR 0302943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1